Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 637862, 10 pages
Research Article

Analysis of Stochastic Gilpin-Ayala Competition System

1College of Science, Hohai University, Nanjing 210098, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing 210023, China

Received 4 August 2014; Accepted 4 September 2014; Published 5 November 2014

Academic Editor: Ramachandran Raja

Copyright © 2014 Lei Liu and Quanxin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Liu and Quanxin Zhu, “Analysis of Stochastic Gilpin-Ayala Competition System,” Mathematical Problems in Engineering, vol. 2014, Article ID 637862, 10 pages, 2014.